# SDR DXTA2008120803391

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 5,544 hours, 3,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN COCKPIT PAC SUPPLY TEMP INCREASED ABOVE 130 DEGREES THERE WAS A STRONG PETROLEUM TYPE ODOR.
